# SDR USAASB96004

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLT NR 2339 - FLL - ON APPROACH TO FLL, COULD NOT GET FLAPS TO EXTEND BEYOND 18 DEGREES INDICATED.  INITIATED GO AROUND, RESET BREAKERS, FLAPS EXTENDED NORMALLY SECOND TIME, NO ASYMMETRY.  MAINTENANCE LUBRICATED BALL NUT RESERVOIR AND JACKSCREWS.  (M)
